# SDR ENHA202290240002

- Difficulty date: August 19, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N9651M
- Make and model: Cessna 207A
- Aircraft serial: 20700715
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Condition: Abnormal
- Location: Voltage
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RADIO AND ADSB STOPPED WORKING WHILE IN FLIGHT.  MAINTENANCE INSPECTED AIRCRAFT AND REPLACED VOLTAGE REGULATOR AND MAIN BATTERY.
